My husband has hep c. They do not know how long he has had it either. So they do not know the damage it has already done to his liver. He was sent to see a specialist and his liver count just keeps getting worse with each visit the first time it was 160 the second time 220 now it is over 300 and he is scared that it is to the cancer point. He has pain that comes and goes, his muscles and joints hurt alot, he has not sex drive at all, it is gone, loosing weight, and his skin looks like it has a yellow tint to it. He is a recovering herion addict and alcholic he has been clean from drugs for over year now and is in a program for that but has problems with drinking sometimes and i am scared for him. Wish that i had more answers from the doctors but that feels like a lost cause. thank you any information would be helpful.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.